Alert archive / Mississippi / River Flood Warnings in 2025
River Flood Warning 25, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 7, 2025, 9:48 AM CDT for George County, Greene County, Perry County, Mississippi. It took effect at Apr 8, 2025, 1:00 AM CDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2025, 9:48 AM CDT (14:48 UTC)
- In effect from
- Apr 8, 2025, 1:00 AM CDT
- Expired
- Apr 9, 2025, 9:51 PM CDT
- In force
- 45 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6). The gauge peaked at 18.28 ft at Apr 9, 2025, 7:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
801
WGUS44 KMOB 071448
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
948 AM CDT Mon Apr 7 2025
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-081500-
/O.NEW.KMOB.FL.W.0025.250408T0600Z-250411T0743Z/
/MCLM6.1.ER.250408T0600Z.250409T1800Z.250411T0142Z.NO/
948 AM CDT Mon Apr 7 2025
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From late tonight to early Friday morning.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Monday the stage was 15.7 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 20.0 feet early
Wednesday afternoon. It will then fall below flood stage
Thursday evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$7 follow-up statements
125
WGUS84 KMOB 080119
FLSMOB
Flood Statement
National Weather Service Mobile AL
819 PM CDT Mon Apr 7 2025
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Perry and Greene Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob.
&&
MSC039-041-111-090130-
/O.EXT.KMOB.FL.W.0025.250408T1108Z-250411T0742Z/
/MCLM6.1.ER.250408T1108Z.250409T1800Z.250411T0142Z.NO/
819 PM CDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING TO EARLY FRIDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...From Tuesday morning to early Friday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Monday the stage was 16.9 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 20.0 feet early Wednesday
afternoon. It will then fall below flood stage Thursday
evening.
- Flood stage is 18.0 feet.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$378
WGUS84 KMOB 080848 RRA
FLSMOB
Flood Statement
National Weather Service Mobile AL
348 AM CDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-090900-
/O.EXT.KMOB.FL.W.0025.250408T1123Z-250411T0742Z/
/MCLM6.1.ER.250408T1123Z.250409T1800Z.250411T0142Z.NO/
348 AM CDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...Until early Friday morning.
* ADDITIONAL DETAILS...
- At 3:15 AM CDT Tuesday the stage was 17.5 feet.
- Forecast...The river is expected to rise above flood stage
this morning to a crest of 20.0 feet early tomorrow
afternoon. It will then fall below flood stage Thursday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$127
WGUS84 KMOB 081407
FLSMOB
Flood Statement
National Weather Service Mobile AL
907 AM CDT Tue Apr 8 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near Mclain affecting George, Perry and Greene Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
&&
MSC039-041-111-091415-
/O.EXT.KMOB.FL.W.0025.000000T0000Z-250411T1630Z/
/MCLM6.1.ER.250408T1800Z.250409T1800Z.250411T1030Z.NO/
907 AM CDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...Until late Friday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Tuesday the stage was 17.7 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 19.0 feet early tomorrow
afternoon. It will then fall below flood stage early Friday
morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$346
WGUS84 KMOB 090139
FLSMOB
Flood Statement
National Weather Service Mobile AL
839 PM CDT Tue Apr 8 2025
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near Mclain affecting George, Greene and Perry Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-100145-
/O.CON.KMOB.FL.W.0025.000000T0000Z-250411T1630Z/
/MCLM6.1.ER.250408T2207Z.250410T0600Z.250411T1030Z.NO/
839 PM CDT Tue Apr 8 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE FRIDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...Until late Friday morning.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
At 24.0 feet, some county roads in the area will become flooded.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Tuesday the stage was 18.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Tuesday was 18.1 feet.
- Forecast...The river is expected to rise to a crest of 19.0
feet early Thursday morning. It will then fall below flood
stage early Friday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$691
WGUS84 KMOB 091405
FLSMOB
Flood Statement
National Weather Service Mobile AL
905 AM CDT Wed Apr 9 2025
...The Flood Warning is extended for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-101415-
/O.EXT.KMOB.FL.W.0025.000000T0000Z-250411T1800Z/
/MCLM6.1.ER.250408T2207Z.250410T1200Z.250411T1200Z.NO/
905 AM CDT Wed Apr 9 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Leaf near Mclain.
* WHEN...Until early Friday afternoon.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Wednesday the stage was 18.3 feet.
- Forecast...The river is expected to rise to a crest of 18.5
feet tomorrow morning. It will then fall below flood stage
Friday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$127
WGUS84 KMOB 100143
FLSMOB
Flood Statement
National Weather Service Mobile AL
843 PM CDT Wed Apr 9 2025
...The Flood Warning continues for the following river in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-111-100715-
/O.EXT.KMOB.FL.W.0025.000000T0000Z-250410T0715Z/
/MCLM6.1.ER.250408T2207Z.250409T1430Z.250410T0115Z.NO/
843 PM CDT Wed Apr 9 2025
...FLOOD WARNING NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Leaf near Mclain.
* WHEN...Until midnight tonight.
* IMPACTS...At 18.0 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Wednesday the stage was 18.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 PM CDT Wednesday was 18.3 feet.
- Forecast...The river is expected to fall to 9.3 feet Monday
evening.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$119
WGUS84 KMOB 100251
FLSMOB
Flood Statement
National Weather Service Mobile AL
951 PM CDT Wed Apr 9 2025
...The Flood Warning is cancelled for the following river in
Mississippi...
Leaf Near Mclain affecting Greene, George and Perry Counties.
MSC039-041-111-100400-
/O.CAN.KMOB.FL.W.0025.000000T0000Z-250410T0251Z/
/MCLM6.1.ER.250408T2207Z.250409T1430Z.250410T0115Z.NO/
951 PM CDT Wed Apr 9 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Leaf Near Mclain.
* ADDITIONAL DETAILS...
- At 9:15 PM CDT Wednesday the stage was 17.9 feet.
- Forecast...The river is expected to fall to 9.3 feet Monday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 7:12 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Apr 7, 7:12 AM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
712 AM CDT Mon Apr 7 2025
...New Aviation...
.DISCUSSION...
Issued at 418 AM CDT Mon Apr 7 2025
The cold front has cleared all but our far southeastern counties
and will be east of Covington and Okaloosa counties by around 4
AM. An upper level shortwave will move east across our area today
in the wake of the front, providing enough vertical motion to
maintain some post frontal showers in the upper trough axis
through at least the first half of the day. PoPs will initially
be high over the eastern half of our forecast area, lower west,
and gradually be lowering from west to east as we go through the
day. While additional rainfall is expected, even over the
locations that experienced the considerable flash flooding late
yesterday afternoon and evening, additional rainfall totals should
not be enough sufficient for any additional flash flooding
(generally in the quarter to half inch range). Although with the
continued rains some persistent isolated minor flooding of low-
lying and poor drainage areas may continue. Many area rivers are
also at or approaching Minor flood, with several around the Mobile
Bay region (Bayou Sara, Styx and Fish) now at Moderate flood
stage.
We will be cancelling the Coastal Flood Advisory, as the wind
shift associated with the frontal passage and the falling tide
cycle has ended that threat, but not before water rises to near
2.3 feet above normally dry ground occurred in the far northern
reaches of Mobile Bay yesterday. High surf and a high rip current
risk will continue through this afternoon.
With continued rains and cloud cover today, highs should only be
in the be in the low to mid 60s for most locations (but upper 60s
at the coast). Lows tonight will range from the lower 40s over
northern zones to the upper 40s down at the coast. For the
remainder of the forecast period, Tuesday through Sunday, general
northwest upper flow along with building high pressure at the
surface will maintain a dry period through next weekend. May see a
few showers with a weak frontal passage Thursday night or early
Friday, but PoP will be very low with this (mainly northern zones)
and most locations should remain dry due to the very dry airmass
that is expected to still be in place across the region. Below
normal temps are expected Tuesday through Wednesday night, with
highs in the low to mid 70s both Tuesday and Wednesday and lows
in the 40s areawide Tuesday night and then in the mid and upper
40s inland and low to mid 50s closer to and along the coast
Wednesday night. After a brief warm up into the upper 70s to near
80 ahead of the front on Thursday, another shot of cooler and
drier air moves in for late week and into the weekend, with highs
in the upper 60s to mid 70s and with lows in the 40s and 50s.
DS/12
.AVIATION...
(12Z TAFS)
Issued at 654 AM CDT Mon Apr 7 2025
Widespread IFR to LIFR ceilings across the region early this
morning, with lingering rain, showers and a few thunderstorms
as well. Will likely continue to see widespread IFR ceilings
through around 15Z this morning, then by around 18z this afternoon
ceilings will generally be MVFR. Showers and a few storms will
continue to move northeast across eastern portions of the forecast
area today, but be gradually ending from west to east. By this
evening (around 00z Tuesday) VFR conditions are expected. Winds
have shifted to the northwest and are expected to remain so,
around 10 knots through sunrise this morning and then 10 to 15
knots (with an occasional higher gust) during the day today. DS/12
&&
.MARINE...
Issued at 418 AM CDT Mon Apr 7 2025
The SCA was cancelled Sunday evening, but winds offshore will
remain in the SCEC category through today and possibly into this
evening. Winds and seas offshore could continue to pose a hazard
to small craft through this evening. DS/12
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 65 44 72 45 73 51 78 57 / 70 0 0 0 0 0 0 10
Pensacola 64 49 70 49 71 54 75 61 / 90 0 0 0 0 0 0 10
Destin 71 51 72 51 71 56 74 62 / 90 0 0 0 0 0 0 10
Evergreen 64 42 70 40 73 46 78 52 / 80 0 0 0 0 0 0 10
Waynesboro 61 41 70 40 73 48 79 53 / 30 0 0 0 0 0 0 10
Camden 59 41 67 38 70 46 77 52 / 50 0 0 0 0 0 0 20
Crestview 67 43 72 41 74 45 78 53 / 90 0 0 0 0 0 0 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 1 PM CDT this afternoon for ALZ265-
266.
High Surf Advisory until 1 PM CDT this afternoon for ALZ265-266.
FL...High Rip Current Risk until 1 PM CDT this afternoon for FLZ202-
204-206.
High Surf Advisory until 1 PM CDT this afternoon for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobNearby
River Flood Warnings in Mississippi, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.